MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR
Model Number 51-400-30-09
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that the distractor's flexible arm extension disengaged.No injury reported.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the product returned.There were no indications of material or manufacturing defects.The results of the investigation have concluded that the root cause for breakage was due to structural failure of the device due to mechanical overload on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7309542
Report Number9610905-2018-00018
Device Sequence Number13725841
Product Code MQN
UDI-Device Identifier00888118080592
UDI-Public(01)00888118080592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
Report Date (Section F) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number51-400-30-09
Device Lot Number200017
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer02/09/2018
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO